MathSciNet Relay Station
MathSciNet bibliographic data
MR3023444 37N25
Giacomin, Giambattista; Pakdaman, Khashayar; Pellegrin, Xavier; Poquet, Christophe Transitions in active rotator systems: invariant hyperbolic manifold approach. SIAM J. Math. Anal. 44 (2012), no. 6, 4165–4194.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement